Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Nausea, stomach upset, abdominal pain, brown discharge since treatment for food poisoning. What does it mean?

Hi ive recently got food poisoning on Friday and spent 48 being sick throwing up I have since got better but since have Been nauseous every time I eat and my stomach is upset constantly and have had abdominal pain today I had a brown discharge and I m not suppose to start my period for another week or two what does this mean?
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response

Thank you for the query.

Such symptoms can appear due to pregnancy. It should be checked at first. Other possible reasons are severe intestines infection, stomach mucosa inflammation, peptic ulcer, gallstones. It is advisable for you (if pregnancy ruled out) to have abdominal ultrasound, full blood work with liver tests (AST,ALT,GGTP), amylase, bilirubin, urine analysis and stool tests. If no findings, upper GI endoscopy should be done. You should also consult gyneacologyst for transvaginal ultrasound.

Hope this will help.
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor